# SDR FDEA201508112531

- Difficulty date: August 11, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 744 hours, 34,036 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLL, DEPRESSED BRAKES TO FLOOR WITH VERY LITTLE DECELERATION.  DID NOT FEEL ANTI-SKID ENGAGE OR CYCLE.  WET RUNWAY.  MX NOTE, ACFT LANDED DURING VERY HEAVY RAIN FALL.  DURING POST FLIGHT CHECKS, NO ANTI-SKID FAULTS RECORDED.  ANTI-SKID TESTED OK.  BRAKE SYS PRESS CHECKED NORMAL.  TIRES INSPECTED OK.  BRAKE OPERATION CHECKED, OK. NO 99 DAY HISTORY, OK FOR SERVICE.  SUSPECT HEAVY RAIN FALL DURING LANDING, CREATED PROBLEM.  CHECKS WERE CUT OUT IAW AMM 32-40-00-0-0, 32-45-00-5-0 & FIM 32-45-00-2-0.
